# SDR 01FDEA00861

- Difficulty date: September 26, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 31,645 hours, 7,324 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7057515
- Part serial: H0254
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AILERON DEFLECT DISAGREE ALERT DISPLAYED.  CYCLED FLAPS NO HELP. R&R LT O/B DEF AILERON ACT ASSY.
